Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 7, NWS Tulsa, OK

March 6, 2022Crawford County, Franklin County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2022, 8:43 PM CST for Crawford County, Franklin County, Madison County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2022, 8:43 PM CST (02:43 UTC)
Expired
Mar 6, 2022, 9:09 PM CST
In force
26 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 678 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
427 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
678 m²/s²
0-3 km storm-relative helicity
778 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

528 
WUUS54 KTSA 070243
SVRTSA
ARC033-047-087-070330-
/O.NEW.KTSA.SV.W.0007.220307T0243Z-220307T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
843 PM CST Sun Mar 6 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Madison County in northwestern Arkansas...
  Northern Franklin County in west central Arkansas...
  Northeastern Crawford County in northwestern Arkansas...

* Until 930 PM CST.

* At 843 PM CST, a severe thunderstorm was located 6 miles northeast
  of Fern, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  St. Paul...                       Cass...
  Saint Paul...                     Pettigrew...
  Kingston...                       Witter...
  Boston...                         Dutton...
  Bidville...                       Red Star...
  Weathers...                       Delaney...
  Brashears...                      Patrick...
  Combs...                          Turners Bend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
      3581 9352 3576 9360 3577 9370 3572 9370
      3559 9397 3574 9410 3576 9406 3576 9396
      3582 9396 3611 9348 3608 9348 3608 9345
      3597 9345
TIME...MOT...LOC 0243Z 236DEG 49KT 3572 9394 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Snider
4 follow-up statements
666 
WWUS54 KTSA 070250
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
850 PM CST Sun Mar 6 2022

ARC033-070300-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Crawford AR-
850 PM CST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
      3581 9352 3576 9359 3577 9370 3572 9371
      3564 9388 3573 9395 3573 9391 3576 9389
      3576 9396 3582 9396 3611 9348 3608 9348
      3608 9345 3597 9345
TIME...MOT...LOC 0250Z 236DEG 49KT 3577 9384 

$$

ARC047-087-070330-
/O.CON.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Madison AR-Franklin AR-
850 PM CST Sun Mar 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...

At 850 PM CST, a severe thunderstorm was located 5 miles southwest of
Saint Paul, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
St. Paul...                       Cass...
Saint Paul...                     Pettigrew...
Kingston...                       Witter...
Boston...                         Dutton...
Red Star...                       Weathers...
Delaney...                        Brashears...
Patrick...                        Combs...
Turners Bend...                   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
      3581 9352 3576 9359 3577 9370 3572 9371
      3564 9388 3573 9395 3573 9391 3576 9389
      3576 9396 3582 9396 3611 9348 3608 9348
      3608 9345 3597 9345
TIME...MOT...LOC 0250Z 236DEG 49KT 3577 9384 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Snider
900 
WWUS54 KTSA 070256
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
856 PM CST Sun Mar 6 2022

ARC047-087-070330-
/O.CON.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Madison AR-Franklin AR-
856 PM CST Sun Mar 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...

At 856 PM CST, a severe thunderstorm was located over St. Paul,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
St. Paul...                       Saint Paul...
Pettigrew...                      Kingston...
Witter...                         Boston...
Dutton...                         Red Star...
Combs...                          Weathers...
Brashears...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
      3581 9352 3576 9359 3577 9370 3572 9371
      3569 9376 3575 9383 3587 9387 3611 9348
      3608 9348 3608 9345 3597 9345
TIME...MOT...LOC 0256Z 236DEG 49KT 3582 9375 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Snider
656 
WWUS54 KTSA 070304
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
904 PM CST Sun Mar 6 2022

ARC047-070314-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Franklin AR-
904 PM CST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
      3581 9352 3576 9359 3577 9375 3587 9383
      3600 9353 3598 9345
TIME...MOT...LOC 0304Z 236DEG 49KT 3588 9364 

$$

ARC087-070330-
/O.CON.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Madison AR-
904 PM CST Sun Mar 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR SOUTHEASTERN MADISON COUNTY...

At 904 PM CST, a severe thunderstorm was located 3 miles northwest of
Boston, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
St. Paul...                       Saint Paul...
Pettigrew...                      Boston...
Dutton...                         Red Star...
Weathers...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
      3581 9352 3576 9359 3577 9375 3587 9383
      3600 9353 3598 9345
TIME...MOT...LOC 0304Z 236DEG 49KT 3588 9364 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Snider
011 
WWUS54 KTSA 070309
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
909 PM CST Sun Mar 6 2022

ARC087-070318-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Madison AR-
909 PM CST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
      3581 9352 3576 9359 3577 9375 3587 9383
      3600 9353 3598 9345
TIME...MOT...LOC 0308Z 236DEG 49KT 3592 9357 

$$
Snider

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 8:32 PM CST, 11 minutes earlier.

Area forecast discussion, Mar 6, 8:32 PM CST, 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
832 PM CST Sun Mar 6 2022

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 826 PM CST Sun Mar 6 2022

Cold front has pushed through the remainder of far southeast
Oklahoma and northwest Arkansas counties this evening with the
tornado threat quickly diminishing. A few severe storms will
remain possible along/north of cold front for the remainder of the
evening hours as elevated CAPE remains in the 500-750 J/kg range.
Quarter size hail will be the main threat. Also added low snow
chances across far northeast Oklahoma near the Kansas border this
evening as temperatures fall to near freezing. Update has been
sent.

&&

.LONG TERM...
(Monday through Sunday)
Issued at 154 PM CST Sun Mar 6 2022

Surface high pressure will make its way into the area during the
day Monday and into Monday night, which should eventually bring a
decrease in cloud cover from west to east through the day. An
approaching upper level trough on Tuesday may bring some showers
to far southeast Oklahoma but the uncertainty on how far north the
precipitation will spread leads it to be left out of the official
forecast at this time. After the cooldown to begin this work week,
warmer temperatures can be expected Wednesday and Thursday, ahead
of another strong cold front that will move through the area
during the day Thursday and into Thursday night. Depending on how
quickly the front moves through Thursday, fire weather may be a
concern.

Behind the Thursday cold front, it appears likely that wintry
precipitation, mostly in the form of snow, will occur across much
of the forecast area as an upper level trough swings through. How
much precipitation falls in the colder air is in question, with
QPF uncertainties continuing. For now, will carry around an inch
of snow accumulation, especially across parts of northeast
Oklahoma and into far northwest Arkansas. Besides the wintry
precipitation considerations, very cold temperatures and resultant
low wind chills can be expected, supported by both the GFS and
ECMWF ensemble temperature anomaly guidance.

Expect a quick rebound in temperatures over the weekend, as upper
level flow shifts more southwesterly by the early part of the next
work week.

&&

.AVIATION...
(00Z TAFS)
Issued at 532 PM CST Sun Mar 6 2022

Scattered showers and thunderstorms will continue through the
evening for most sites, with activity shifting east into western
Arkansas sites later this evening and tonight. MVFR/IFR cigs will
be common across the area tonight along with MVFR/IFR VSBYs
within the heavier rain cores. Cold front will finally push all
the way through the region tonight bringing strong northerly winds
for the rest of the valid period. Ceilings should gradually clear
rise from west to east overnight and into tomorrow morning with
VFR conditions expected for most site by tomorrow afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   29  47  27  51 /  50   0   0   0
FSM   39  51  31  55 /  90   0   0  10
MLC   34  48  30  53 /  70   0   0  10
BVO   27  47  25  51 /  60   0   0   0
FYV   32  46  25  52 / 100   0   0   0
BYV   33  44  29  49 / 100   0   0   0
MKO   32  46  28  50 /  70   0   0   0
MIO   29  43  26  49 /  80   0   0   0
F10   31  47  29  51 /  60   0   0   0
HHW   40  51  32  55 /  90   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...12
LONG TERM....22
AVIATION...04
Hazardous weather outlook, Mar 6, 8:15 PM CST, 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
815 PM CST Sun Mar 6 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
815 PM CST Sun Mar 6 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

SEVERE THUNDERSTORM.
	RISK....Limited.
 	AREA...Far southeast Oklahoma and northwest Arkansas.
    ONSET...Ongoing.

DISCUSSION...

A strong cold front has moved through most of northwest Arkansas
this evening, ending the tornado threat. A few severe storms will
remain possible along and just north of the front through the
remainder of the evening hours with quarter size hail possible in
the stronger storms.  Brief heavy rainfall will also be possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Winter Weather...Very High Fire Weather and
High Wind Potential.
FRIDAY...Winter Weather Potential and High Wind Potential.
SATURDAY...Very High Fire Weather Potential.

EXTENDED DISCUSSION...

The storms will exit the region early Monday morning, with strong
and gusty north to northwest winds and much cooler air moving into
the area behind the front.

An arctic cold front will sweep across the region late Thursday
and Thursday night, ushering in much colder temperatures. Warm and
windy conditions ahead of the front will raise fire weather
concerns south of I-40 during the day. The potential for wintry
weather remains Thursday night into Friday with some travel
impacts possible. The details will continue to be refined in the
coming days.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 6, 7:39 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
739 PM CST Sun Mar 6 2022

ARZ029-OKZ072-074-076-070215-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
739 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of west central
Sebastian, east central Haskell, eastern Sequoyah and northern Le
Flore Counties through 815 PM CST...

At 739 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Bokoshe, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Sallisaw...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Keota...                          Bokoshe...
Gans...                           Moffett...
Cowlington...                     Scullyville...
Braden...                         Mill Creek...
Cottonwood...                     Milton...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 309 and 326.
 Interstate 540 between mile markers 11 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CST for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3512 9489 3524 9498 3557 9463 3529 9433
TIME...MOT...LOC 0139Z 235DEG 39KT 3521 9484

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snider
Special weather statement, Mar 6, 7:43 PM CST, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
743 PM CST Sun Mar 6 2022

ARZ002-010-011-070215-
Carroll AR-Madison AR-Washington AR-
743 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of northwestern
Madison, Carroll and northeastern Washington Counties through 815 PM
CST...

At 743 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Clifty, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Berryville...                     Huntsville...
Eureka Springs...                 Green Forest...
Hindsville...                     Withrow Springs State Park...
Carrollton...                     Rudd...
Forum...                          Urbanette...
Rule...                           Grandview...
Clifty...                         Blue Eye...
Rockhouse...                      Cabanal...
Metalton...                       Mayfield...
Connor...                         Coin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CST for northwestern
Arkansas.

&&

LAT...LON 3605 9388 3620 9402 3624 9396 3623 9387
      3630 9387 3631 9386 3631 9383 3632 9384
      3650 9357 3650 9330 3627 9330
TIME...MOT...LOC 0143Z 235DEG 39KT 3627 9374

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snider
Special weather statement, Mar 6, 8:05 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
805 PM CST Sun Mar 6 2022

ARZ019-020-029-OKZ072-070230-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-
805 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of west central
Franklin, Crawford, northwestern Sebastian and eastern Sequoyah
Counties through 830 PM CST...

At 805 PM CST, Doppler radar indicated a strong thunderstorm over
Roland, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Alma...
Muldrow...                        Roland...
Mulberry...                       Dyer...
Chester...                        Moffett...
Rudy...                           Lee Creek...
Fort Smith Regional Airport...    Short...
Lake Fort Smith...                Figure Five...
Kibler...                         Concord...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 23.
 Interstate 40 in Oklahoma between mile markers 317 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3556 9399 3529 9443 3538 9443 3537 9445
      3538 9447 3537 9449 3535 9448 3533 9450
      3531 9448 3530 9449 3531 9455 3548 9473
      3575 9424 3575 9415
TIME...MOT...LOC 0205Z 232DEG 41KT 3545 9451

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snider
Special weather statement, Mar 6, 8:24 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
824 PM CST Sun Mar 6 2022

ARZ002-011-070300-
Carroll AR-Madison AR-
824 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of central Madison and
south central Carroll Counties through 900 PM CST...

At 824 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Saint Paul, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Huntsville...                     Japton...
Kingston...                       Witter...
Marble...                         Aurora...
Georgetown...                     Dryfork...
Weathers...                       Delaney...
Crosses...                        Patrick...
Combs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3579 9391 3583 9396 3584 9395 3595 9395
      3623 9355 3613 9345 3612 9348 3608 9348
      3608 9345 3597 9345
TIME...MOT...LOC 0224Z 231DEG 41KT 3586 9387

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snider
Special weather statement, Mar 6, 8:37 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
837 PM CST Sun Mar 6 2022

ARZ010-011-019-020-070315-
Madison AR-Washington AR-Franklin AR-Crawford AR-
837 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of southern Madison,
northern Franklin and northeastern Crawford Counties through 915 PM
CST...

At 837 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
north of Fern, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
St. Paul...                       Cass...
Saint Paul...                     Pettigrew...
Witter...                         Aurora...
Fern...                           Boston...
Dutton...                         Bidville...
Red Star...                       Weathers...
Delaney...                        Brashears...
Piney...                          Crosses...
Patrick...                        Combs...
Locke...                          Turners Bend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3583 9353 3581 9352 3576 9360
      3577 9370 3572 9370 3555 9403 3570 9417
      3609 9359 3596 9347
TIME...MOT...LOC 0237Z 235DEG 52KT 3569 9403

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snider
Local storm report, Mar 6, 8:40 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             1 NNE MOUNTAINBURG      35.65N 94.16W
03/06/2022  U1.00 INCH       CRAWFORD           AR   PUBLIC

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:23 PM CSTSevere Thunderstorm WarningTSABenton32 min
Mar 6, 6:55 PM CSTSpecial Weather StatementTSABenton20 min
Mar 6, 7:14 PM CSTSpecial Weather StatementTSACarroll31 min
Mar 6, 7:43 PM CSTSpecial Weather StatementTSACarroll32 min
Mar 6, 8:05 PM CSTSpecial Weather StatementTSACrawford25 min
Mar 6, 8:14 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin31 min
Mar 6, 8:24 PM CSTSpecial Weather StatementTSAMadison36 min
Mar 6, 8:37 PM CSTSpecial Weather StatementTSAMadison38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.